# SDR CALA2024011200099

- Difficulty date: January 8, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 71,979 hours, 30,837 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 801780388013
- Part serial: 2539842185
- Condition: Failed
- Location: Mlg
- Part time: 787,479 hours, 734,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LG DOORS FAILED TO RETRACT AFTER T/O. DISAGREE LIGHTS ON WHEEL P G. CYCLED GEAR HANDLE.NO HELP CREW NOTED NORMAL GEAR DOOR OPS NORMAL ON GROUND. PLEASE FOLLOW TSM 32-31-00-810-898-A. SFOLM TRINH. 08-JAN-2024. PLACED AIRCRAFT ON JACKS,ACCOMPLISHED GEAR SWING,GEARS DOORS DID NOT CLOSE AFTER GEAR RETRACTED,LOWERED LANDING GEAR AND GEAR DOORS DID NOT CLOSE AFTER GEAR FULL DOWN. LGCIU SYSTEM ( 1 ) FAIL TO CLOSE LANDING GEARS DOOR WITH GEAR HANDLE IN UP POSITION. REMOVED AND REPLACED #1 LGCIU PER AMM 32-31-71. OPS CHECK AND BITE TEST GOOD. PARTS USED: 31-3231-9-0002,QTY :1 1612899,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1612899 SN OFF 2185 ACCOMPLISHED MLG - EXTENSION AND RETRACTION POSITIONS ALL MLG DOORS ARE CLOSING NORMAL REF TASK 32-11-00-001. ADD EMP:U399011,U408601 UNIT, CONTROL I OFF 31-3231-9-0002 2185 ON 0000 UNIT, CONTROL I OFF 31-3231-9-0002 2185 ON 31-3231-9-0002 2276 LOWER AIRCRAFT ON GROUND REF TASK 07-11-00-586-002-A.
